# SDR C2XA04SD008

- Difficulty date: September 18, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 14,658 hours, 10,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BELOW COCKPIT DOOR AND ABOVE MAIN CABIN DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER AS PER THE EMB AMM 33-50-11.  EMERGENCY LIGHTS OPERATIONALLY CHECKED NORMAL AND AIRCRAFT WAS RELEASED.
